# SDR ASAA2018021723581

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,473 hours, 12,039 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26395
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 6,200 hours, 1,858 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT WILL NOT RESET, LIGHT STAYS ON.  ACFT GROUNDED. VERIFIED THAT LIGHT WOULD NOT RESET WITH MASTER CAUTION RECALL RESET. T RIED PACK RESET, NO HELP.  DURING RT P/Z TEMP CONTROL TEST,  TCV THIS PACK FAULTED.  FAULT WOULD NOT INITIALLY RESET.  RESET AND RETESTED TWICE,  LIGHT REMAINED OUT.  RAN THE RT PACK AND FWD & AFT ZONE SUPPLY TEMPS WOULD NOT CHANGE SELECTORS POSITIONED WARM AND COLDER .  REMOVED AND REPLACED THE RT PACK TCV AND P/Z TEMP CONTROLLER.  SYS CHECKED OK IAW AMM 21-51-10, PB 400, AND 21-61-20, PB 400.  BITE TEST OK AND PACKS OPS CHECK OK. TEMPS CONTROLLABLE EACH ZONE.
